See Alike in...

Alike App

Browser

fruitpunk

434d

Does anyone here have any experience with their tics being worse when they get “too high”? (Disclaimer: I am Autistic, I do not have TS, and I do experience tics when I am sober) In my case, it exclusively happens when I consume edibles. I always consume half (or less) of the recommended amount, yet I almost always have intense and awful experiences. I essentially experience a bad trip, but with strange and exhausting dystonic (?) tics. These tics are almost exclusively in my feet and legs, are constant, and last for as long as I am high. The last time this occurred was this past week. I experienced terrifying racing intrusive thoughts. The muscles in my legs and feet were so exhausted. I don’t think I’ll ever consume another edible.

Top reply
    • FemaleKyle

      432d

      Omg yes, I can't drive (and you really shouldn't) while high cus my arm will jerk the wheel. And the amount of times I've kicked the table with a twitch

    • FemaleKyle

      432d

      Omg yes, I can't drive (and you really shouldn't) while high cus my arm will jerk the wheel. And the amount of times I've kicked the table with a twitch

    • lunar.aries

      433d

      I definitely tic more when high, but I smoke very often and am used to it now. When I first started I would get intense leg twitches and uncontrollable movement but I think that was more restless leg syndrome than anxiety induced tics. Once my tolerance went up the tics calmed down a lot. It should relax your muscles, so I think a lot of it was my muscles not knowing how to fully relax and subconsciously fighting it. However it effects everyone differently and some people just have adverse reactions so I'd say avoid it if the negative outweighs the positive.

    • Something_Strange

      434d

      The two times I got high I was too high to notice if I ticced or not .. but I don't think I did.. (granted, my medication neutralizes most of my tics .. except when it decides not to :v) I have Autism and TS

    • elvendork

      434d

      I recently mixed alcohol, a little caffeine, 2 dexis and an edible. I had a severe tic attack that basically looked like a seizure

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Some individuals have reported experiencing increased tic frequency and severity when using marijuana, particularly in high doses or with edibles. Tics may become more intense, harder to suppress, and occur without the usual premonitory urge. However, experiences vary from person to person.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion